Top
10
Doctor insights on: Red Devil Chemo

Share
Dr. Devon Webster
945 doctors shared insights

Chemotherapy (Definition)

The term chemotherapy typically is used to describe using chemicals to treat ...Read more


2

2
Does red patches fade away in leukemia in week and come back without any chemotherapy or any medicine?

Does red patches fade away in leukemia in week and come back without any chemotherapy or any medicine?

Cannot say: Without an actual examination, I cannot give specific medical advice on your particular health, but here is some good general information. Dermatologic conditions are hard to evaluate without seeing them in person. Some red patches (yeast infection/thrush/allergic reaction) can easily be improved by Not being immunosuppressed by the chemotherapy! Thin skin/bruising can be due to chemo. ...Read more

3

3
Greetings, is it true that red meet is not good for cancer patients, who are taking chemotherapy ? If yes then why ?

Greetings, is it true that red meet is not good for cancer patients, who are taking chemotherapy ? If yes then why ?

Undercooked meat?: I can think of no chemotherapies that would be adversely affected by the consumption of red meat. The only thing i can think of is patients on chemo can become quite immunosuppressed, thus they should not consume items that pose a greater than average risk for infection, such as undercooked red meat. ...Read more

See 1 more doctor answer
5

5
2nd dose of chemo thursday.I have red bumps on my scalp hair falling out and hair cut short.The bumps itch & painful.What can I put on scalp?

2nd dose of chemo thursday.I have red bumps on my scalp hair falling out and hair cut short.The bumps itch & painful.What can I put on scalp?

You need to contact : Your oncologist should be informed about what you have noted and you should go and show it to the person who gave you chemotherapy. I doubt if this is anything serious but communication with your own oncologist is more important than asking for help from others. ...Read more

6

6
My sister has been in chemo and radiation for uretha cancer. She has terrible (Bad burns dark red and blue Bumpy ). It hurts/itchy. What comforts?

My sister has been in chemo and radiation for uretha cancer. She has terrible (Bad burns dark red and blue 
Bumpy ). It hurts/itchy. What comforts?

Here are some ...: Sorry to hear your sister suffered from the expected side effects from radiotherapy to her urethral cancer. To gain faster and more realistic help, ask the treating doc for symptomatic treatment as soon as possible. Online chat would not help much but potentially confound the anxiety and confusion. ...Read more

7

7
Why is my face always bright red? no rash, pimples, heat, blotches or sunburn (but looks like it). every day, all day. stopped during chemo-now back.

Why is my face always bright red? no rash, pimples, heat, blotches or sunburn (but looks like it). every day, all day.  stopped during chemo-now back.

Red face: Did you have this rash before your chemotherapy ? Did it appear after chemo ? Does it itch? See your dermatologist for evaluation .. Could it be rosa era? ...Read more

8

8
Acute myeloid leukemia, bone tb, vomiting, red spots under skin, no appitite, breathing difficulty.How likely to be fatal?No responding well after chemo

Acute myeloid leukemia, bone tb, vomiting, red spots under skin, no appitite, breathing difficulty.How likely to be fatal?No responding well after chemo

AML: This severe disease was formerly 100% fatal. Chemo transformed this into a treatable and potentially curable condition, but fraught with numerous risks, often due to infection. I've seen recoveries that border on miraculous ; am reluctant to be pessimistic, but realistically this does not sound promising. If you are having trouble breathing you belong in your doctor's office or in hospital now. ...Read more

9

9
Not canker sores My tongue is swollen and has raised little red bumps that hurt going on 4 days I'm on chemotherapy and radiation Any OTC treatments?

Not canker sores My tongue is swollen and has raised little red bumps that hurt going on 4 days I'm on chemotherapy and radiation Any OTC treatments?

Mucositis: Sounds like you may be seeing some signs of mucositis--a known effect of many chemo and radiation tx regimens. There are treatments that your oncologist can prescribe, including viscous lidocaine, caphasol, and others. In terms of over the counter treatments, ice chips have been shown to help, but you should ask your doctor as leaving it untreated can risk infection. ...Read more

See 1 more doctor answer
10

10
What is a port for chemo?

"ports" are: Accessible devices under the skin that allow puncture and direct line to the venous system. It prevents multiple sticks and extravasation of caustic chemo outside veins. When chemo is completed, it should be removed. ...Read more